# SDR R61A201711140849

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 24,963 hours, 19,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L2 Door Locking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HARD TO UNLOCK. CLEANED THE AFT PAX DOOR GUIDES AND STEPS, AND OPS CHECKED GOOD IAW AMM 52-12-20.
